eKMAIR

On a special case of non-symmetric resource extraction games withunbounded payoffs

Show simple item record

dc.contributor.author Sylenko, Illia
dc.date.accessioned 2021-11-13T12:25:29Z
dc.date.available 2021-11-13T12:25:29Z
dc.date.issued 2021
dc.identifier.citation Sylenko I. On a special case of non-symmetric resource extraction games with unbounded payoffs[electronic resource] / Illia Sylenko // An International Journal of Optimization and Control: Theories and Applications. - 2021. - Vol. 12, Issue 1. - P. 1-7. en
dc.identifier.uri https://doi.org/10.11121/ijocta.01.2022.001070
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/21517
dc.description.abstract The game of resource extraction/capital accumulation is a stochastic infinite-horizon game, which models a joint utilization of a productive asset over time.The paper complements the available results on pure Markov perfect equilib-rium existence in the non-symmetric game setting with an arbitrary numberof agents. Moreover, we allow that the players have unbounded utilities andrelax the assumption that the stochastic kernels of the transition probabilitymust depend only on the amount of resource before consumption. This classof the game has not been examined beforehand. However, we could provethe Markov perfect equilibrium existence only in the specific case of interest.Namely, when the players have constant relative risk aversion (CRRA) powerutilities and the transition law follows a geometric randomwalk in relationto the joint investment. The setup with the chosen characteristics is moti-vated by economic considerations, which makes it relevant to a certain rangeof real-word problems. en
dc.language.iso en uk_UA
dc.subject Stochastic games en
dc.subject Resource extraction en
dc.subject Markov perfect equilibrium en
dc.subject Isoelastic utility en
dc.subject Geometric random walk en
dc.subject article en
dc.title On a special case of non-symmetric resource extraction games withunbounded payoffs en
dc.type Article uk_UA
dc.status first published uk_UA
dc.relation.source An International Journal of Optimization and Control: Theories and Applications. en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics